MathSciNet Relay Station
MathSciNet bibliographic data
MR467745 (57 #7597) 55F65
Coram, Donald; Duvall, Paul Approximate fibrations and a movability condition for maps. Pacific J. Math. 72 (1977), no. 1, 41–56.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement